Day 4: Trippin’ On Venlafaxine

That’s the only way I can describe it. The nausea has shrunk to a 15-minute-period which sets in about an hour after taking the venlafaxine, but in the afternoon I experienced paraesthesias wandering from my brain over the back into arms and legs – a tingling sensation, not unlike the feeling when the hair stands up on your arms. It was, and here I start sounding as if being high, as if I was floating in water, or as if my body was filled with water and jellyfish were drifting through it, pulsating. My brain was the biggest jellyfish of them all, from where all activity radiated over my body.
I did not hallucinate – at all times I knew who I am, where I was and why I felt that strange. But when you go see a 3D-movie, you know that what you see is not real, yet the illusion still works, and that was how it felt for me.

Advertisements

2 thoughts on “Day 4: Trippin’ On Venlafaxine

  1. I’m curious if your doctor warned you about the side effects on Effexor, or if he/she just said “hey, what about these?” Your description of the brain ants brought back memories of my withdrawal from Effexor.

    1. He did explain what I could expect, but talked about it in a rather abstract way and said we’d have to wait and see how it turns out for me. And on the paper, I am having the same symptoms as on citalopram 2.5 years ago, yet it feels completely different: back then, the brain zaps were a matter of about 2 seconds, and now it’s half a minute at a time.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s